# SDR GLBA2001183

- Difficulty date: August 19, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 12,967 hours, 16,558 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 18190003
- Part serial: 314
- Condition: Intermittent
- Location: Landing Gear
- Part time: 2,609 hours, 3,280 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND UNTIL CYCLED TWICE.  REPLACED LANDING GEAR SOLENOID VALVE, OPS CHECKED SYSTEM SATISFACTORY.
